MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL; ESTRADIOL IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM ENHANCED ESTRADIOL; ESTRADIOL IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to quality control results on (b)(6) 2023 with atellica im enhanced estradiol lot 090, the customer from outside the united states repeated samples.The customer reports observed discordant elevated results when running atellica im enhanced estradiol compared to repeat testing of the samples on alternate atellica im analyzers with lot 092.The interpretations section of the instructions for use states the following: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
 
Event or Problem Description
Due to quality control results on (b)(6) 2023 with atellica im enhanced estradiol lot 090, the customer repeated samples.The customer reports observed discordant elevated results when running atellica im enhanced estradiol compared to repeat testing of the samples on alternate atellica im analyzers with lot 092.The initial results were not reported to the physician(s).There are no reports that treatment was altered or prescribed or adverse health consequences due to the elevated atellica im enhanced estradiol results.
 
Additional Manufacturer Narrative
Initial mdr 1219913-2023-00083 was filed on (b)(6) 2023 reporting a customer from outside the united states observed discordant elevated results when running atellica im enhanced estradiol compared to repeat testing of the samples on alternate atellica im analyzers with lot 092.Additional information may 12, 2023: the customer reported falsely elevated patient results on atellica im enhanced estradiol (ee2) assay with reagent lot 090.On (b)(6) 2023, biorad immunoassay plus quality control (qc) lot 85310 recovered high and outside acceptable ranges on atellica im ih00895.A lookback of patient samples tested since qc was last in range was performed.They repeated multiple patient samples on other atellica im analyzers, and identified discordant results.The repeat results were lower than initial results and were believed to be accurate.The troubleshooting actions performed by the customer included replacing the ee2 reagent pack.The customer no longer had any additional inventory of ee2 reagent lot 090 so they started using lot 092.This new reagent lot calibrated successfully and qc recovered within range.The customer suspects an issue with the shipment of ee2 lot 090 that was in use from a shipment received in (b)(6) of 2022.The details related to this shipment were requested but were not available.Siemens reviewed internal release data and field data for ee2 lots 090 and 092.These two lots are performing acceptably and are not statistically different from one another.A potential product performance issue has not been identified.The customer is operational.This issue was resolved by routine troubleshooting.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
ATELLICA IM ENHANCED ESTRADIOL
Common Device Name
ESTRADIOL IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC
333 coney street
east walpole MA 02032
Manufacturer Contact
louise mclaughlin
333 coney street
east walpole, MA 02032
7818564812
MDR Report Key16725315
Report Number1219913-2023-00083
Device Sequence Number8079701
Product Code CHP
UDI-Device Identifier00630414598857
UDI-Public00630414598857
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/12/2023
Device Model NumberN/A
Device Catalogue Number10995561
Device Lot Number090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown